I'm new to the forum. I'm here about my mother, who is a patient of Hypothyroidism (for abt 10 yrs) and Addison's for a good number. Things were under control, till about 8 months ago, her Na levels suddenly dropped and she was later diagonosed with 'Postural Hypotension'. She had to consume 2-3 litres of salt water to keep up her Na levels and her postural imbalance remained.
About 2 months ago, we came across Florinef and she was started on it - 1 mcg, upped to 2 mcg - her BP levels shot up, then brought down to 1 mcg.
Her postural imbalance went away, but then she was also on 'Eptoine' for a suspected fits problem. This however was stopped, because they didn't find the problem. So we suspect her imbalance at that point could have been because of 'Eptoine' (known side-effect). Also, it is known to interfere with the effectiveness of 'Florinef (Fludricortisone)'.
The new problem - this began after abt 6 weeks of Florinef - Depression!! And it seems to get worse. We found a bunch of links linking Florinef with Depression. Has anyone else experienced this??? Here are a few links -
1/ http://home. intekom.com/pharm/bm_ squib/florinef. html
3/ http://www.pubmedcentral.nih.gov/articlerende r.fcgi?artid= 484603
I would be VERY VERY grateful for a response!! We will be consulting her doctor soon, who is a capable man, but has not seen many such cases.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.